MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4065/79.9.1193

Медицинская библиотека · Mayo Clinic proceedings · 2004

Stevens-Johnson syndrome after immunization with smallpox, anthrax, and tetanus vaccines.

Chopra Ashish, Drage Lisa A, Hanson Eric M, Touchet Nicole L

Клинический случайСтатьяПеревод в очереди

Аннотация

A 19-year-old male military recruit developed erythema multiforme 20 days after receiving a triad of vaccinations: smallpox (vaccinia virus), anthrax, and tetanus. Over the course of a few days, the erythema multiforme evolved into Stevens-Johnson syndrome, associated with widespread bullae, stomatitis, conjunctivitis, and fever. After 7 days of conservative management, the patient's signs and symptoms improved. This case serves as a timely reminder of a severe and potentially life-threatening complication of smallpox vaccination.

Для цитирования: Chopra Ashish, Drage Lisa A, Hanson Eric M, Touchet Nicole L. Stevens-Johnson syndrome after immunization with smallpox, anthrax, and tetanus vaccines.. Mayo Clinic proceedings. 2004. DOI: 10.4065/79.9.1193.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.